# SDR CA020403009

- Difficulty date: March 26, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,219 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ring
- Part number: 6871064
- Condition: Cracked
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BALANCE RING WAS PARTIALLY CRACKED. (MAIN GEARBOX TORQUE GEAR "BALANCE RING" FOUND CRACKED)
